# SDR 96UAL900231

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9067U
- Make and model: Boeing 737222
- Aircraft serial: 19948
- Engine: Pwa JT8D7B
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65544741
- Condition: Damaged
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEARD LOUD NOISE AFTER TURNING ON RIGHT PACK AFTER TAKEOFF.  *S/D*  FOUND RIGHT AIR CONDITIONING DISTRIBUTION DUCT IN CENTER BAY AFT OF FORWARD CARGO PIT DAMAGED.  REPLACED DUCT, CHECKS OK.
